Okay, a few quick comments (and warnings) from a pre-pharmacy student and someone who's familiar with these substances...
Krat. and opiates do have some cross-tolerance, but not entirely. As someone who has tried both rather heavily, I can say that there is definitely some difference in the feeling you get from each. The main alkaloid in krat., if I recall correctly, is very specific to only one opiate receptor, which happens to be the one that is responsible for the anti-depressant effect of opiates (*not* the euphoria you get from opiates, though). So, if you alternate between that and oxy, you'll likely end up dependent on the anti-depressant effect, which will come back and bite you in the arse when you run out.
In short: Your happiness will probably become addicted to these two, yes. If you run out, you'll probably crash.
As far as potentiators go (crayzyMed mentioned DXM and ketamine), I don't know about ketamine, but I've heard DXM can be used to "boost" the effects of certain psychoactives, like this one (these are called potentiators, substances that make the effects of other substances feel stronger; ex: taking opiates then drinking will make you feel more sedated). Word of caution though: DXM can cause brain damage. If you're going to use it in higher than the doses recommended by the label on the bottle, follow it with a single shot of alcohol. I'm not sure of the pharmacology on this, but I've heard time and time again that alcohol "protects" the brain from DXM.
As for health issues... I don't remember it off the top of my head and don't have the time to look it up right now, but raw leaf has a chemical in it used as heart medication of some sort. If you'd like me to, I will later. Both of those substances mentioned last roughly 4 hours.
As for closing comments that you may or may not read... Anything that induces euphoria isn't really an answer to any kind of depression/anxiety problem. Yeah, it makes your symptoms go away, but it won't fix the underlying problem. If anything, you'll find yourself even less able to function without whatever you've become dependent on, which turns into a nasty (not to mention expensive) problem. If you have to use things like that, try to use them very sparingly.
Last edited by ThePolyfather; 09-07-2010 at 06:05 AM.
Reason: wrong name